# SDR 2006UALA01881

- Difficulty date: September 26, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 19,721 hours, 8,129 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT EPSU FAULTING INTERNALLY.    REPLACED FWD EPSU.
